Comments on "Propagation Modeling Over Irregular Terrain by the Improved Two-Way Parabolic Equation Method"


Ozgun O., Apaydin G., KUZUOĞLU M. , Sevgi L.

IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION, vol.62, no.7, pp.3894, 2014 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Editorial Material
  • Volume: 62 Issue: 7
  • Publication Date: 2014
  • Doi Number: 10.1109/tap.2014.2328018
  • Title of Journal : IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION
  • Page Numbers: pp.3894